| Model Number |
379970 |
| Medical Device Problem Code |
Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Noise can be seen on the rv channel leading to an inappropriate nst detection.The short rv interval counter began incrementing on (b)(6) 2026.No noise could be reproduced in person on (b)(6) 2026 after performing postural and isometric testing.All lead trends are stable and within normal range.Lead remains implanted, no adverse events reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.